RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 3, Pages 551–566 (Mi tvp2809)  

Operators on $L^p$-spaces determined by filtrations and pointwise ergodic theorems

R. Jajte

Institute of Mathematics, Warsaw University

DOI: https://doi.org/10.4213/tvp2809

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:3, 389–402

Bibliographic databases:

Received: 21.11.2005
Revised: 22.02.2007
Language:

Citation: R. Jajte, “Operators on $L^p$-spaces determined by filtrations and pointwise ergodic theorems”, Teor. Veroyatnost. i Primenen., 54:3 (2009), 551–566; Theory Probab. Appl., 54:3 (2010), 389–402

Citation in format AMSBIB
\Bibitem{Jaj09}
\by R.~Jajte
\paper Operators on $L^p$-spaces determined by filtrations and pointwise ergodic theorems
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 3
\pages 551--566
\mathnet{http://mi.mathnet.ru/tvp2809}
\crossref{https://doi.org/10.4213/tvp2809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766348}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 3
\pages 389--402
\crossref{https://doi.org/10.1137/S0040585X97984346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281356400002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649231577}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2809
  • https://doi.org/10.4213/tvp2809
  • http://mi.mathnet.ru/eng/tvp/v54/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:189
    Full text:68
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020